# SDR IPXA2025100431378

- Difficulty date: September 25, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN DECK DOGBONE BROKEN AT FR 38.1 - 38.2.  REPLACED DOG BONE BETWEEN FR 38.1 - 38.2 IAW SRM 51-40-21.
